# SDR R61A2022092700582

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND  CENTER FUSE 3 CORROSION FOUND ON SHEAR CLIP FR 85 BTWN STR 29R-28R. REPLACED PN 170-66064-001 IAW SRM 51-41-02. AC RTS'ED
